Remove the "Vasiline" look 1.0.0

   (0 reviews)
Sign in to follow this  
Followers 0

About This File

Note that this is a Early Release issue that some ran into.  While in game, the graphics looked like someone smeared "vasiline" all over your monitor (love that analogy haha, but it does describe the problem very well!).  

Anyway, download this file and place it in:   "Program Files\Steam\steamapps\common\Days of War\DaysOfWar\Config"

 

(If it is still present, change Post Processing down until you're happy in in-game options)

 

File courtesy of "Bradley".  Discord admin.  

 

 

 


1 person likes this

User Feedback

Create an account or sign in to leave a review

You need to be a member in order to leave a review

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

There are no reviews to display.